# SDR USAA2012091800005

- Difficulty date: August 10, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON NR 1 PYLON BONDED DOUBLER AT OPENING TO ACCESS PANEL 5723L AT NAC STA 236.75, WL 127.13.  REPAIRED NR 1 PYLON BONDED DOUBLER AT OPENING TO ACCESS PANEL 5723L IAW B737 SRM 54-50-01-2R-2 FIG 201.
